MathSciNet Relay Station
MathSciNet bibliographic data
MR1451596 55S10
Crossley, M. D. Monomial bases for $H\sp *(\bold C{\rm P}\sp \infty\times \bold C{\rm P}\sp \infty)$ over ${\scr A}(p)$. Trans. Amer. Math. Soc. 351 (1999), no. 1, 171–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement